# SDR DHL95804002

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: B2895003023
- Condition: Plugged
- Location: First Officers
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF FROM BRU, THERE WAS NO AIRSPEED INDICATION ON FIRST OFFICERS SIDE.  FOUND FIRST OFFICERS PITOT TUBE BLOCKED BY INSECT.  REMOVED AND REPLACED PITOT TUBE IAW M/M 34-12-1.
